# SDR SIMA2012025008

- Difficulty date: January 24, 2012
- Submitted: January 25, 2012
- Operation: Air carrier
- Aircraft: N516AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10123
- Aircraft time: 21,267 hours, 15,426 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Missing
- Location: Cockpit
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3752 THE CREW REPORTED THE FIRST OFFICER’S FLASHLIGHT WAS MISSING FROM BEHIND THE SEAT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPLACED THE FLASHLIGHT ASSEMBLY IAW CRJ 700 AMM 25-61-02.  THE  OPERATIONAL CHECK WAS GOOD AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
